# SDR SWIA200922723

- Difficulty date: September 28, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 13,852 hours, 8,840 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD UPPER ENGINE MOUNT LINK FOUND CORRODED.  (ENG CHANGE)  REPLACED LEFT ENGINE FORWARD UPPER ENGINE MOUNT LINK ASSY IAW AMM 71-21-01.
